| Model Number |
N/A |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during incoming inspection, debris found in packaging.No patient involvement or impact.Due diligence information complete.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).E1 telephone number: (b)(6).G2 foreign: japan.Evaluation and investigation are in process.Once the investigation is complete, a supplemental report will be filed.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Visual examination of the returned product/provided pictures confirmed there was a loose plastic-like particle (approximately 2.00 mm sq in size) within the sterile packaging.Therefore, the packaging was determined to be non-conforming.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information available.